| Model Number |
TCL-260 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is capsular contracture baker grade unknown.
Event or Problem Description
Patient reported right side capsular contracture, baker grade unknown and "exchange of textured devices due to patient's concern with product." device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, d.6b, g.2, h.6.
Event or Problem Description
Device has been explanted and replaced.